# SDR RRXA000553

- Difficulty date: February 25, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5769600
- Condition: Corroded
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO RIGHT WING LEADING EDGE LOWER SKIN AT STA XW760 TO XW761 AT ATTACH FASTENER HOLES,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. REPAIRED SKIN IAW DC-8 SRM 57-2-0 FIG 2H.
